I am on day two of ignite, and feel great(energy wise) but diarreah has struck!!!is that normal!?!?sorry for TMI

  • 0 votes
    nmdupre  5 months ago by: nmdupre

    Most protein powders tend to have that side effect on people. So yes, I would say this is typically normal. However, if you have diarrhea for more than 3 days straight, you should stop the protein powder and see your healthcare provider for advice. Don't forget to drink lots of water to replace those fluids lost! Hope this helps :)

Subscribers (2)

  • nmdupre
  • mcia123

Categories


DISCLAIMER: This Daily Burn Community is a user forum for discussion purposes only and is not a medical resource. Any content or advice contained herein, should not be substituted for that of your medical professional or for any treatment that may have been prescribed by your doctor. If you suspect that you have a medical problem, we urge you to seek competent medical help.